Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Muscle weakness with statins deserves a black-box warning

About the author: 

Two correspondents - in WDDTY vol 12 no 11 and vol 13 no 3 - reported muscle weakness after taking simvastatin

Two correspondents - in WDDTY vol 12 no 11 and vol 13 no 3 - reported muscle weakness after taking simvastatin. Statins block the body's synthesis of coenzyme Q10, possibly causing the myopathy. Dr Julian Whitaker, a US physician interested in nutritional treatments, has petitioned the Food and Drug Administration to require a warning insert on all statin drugs that supplemental coenzyme Q10 may be necessary when taking these drugs. - Jerome McGlynn, Philadelphia, USA


'improving' on mother nature

The right to be different

You may also be interested in...

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved